Out of Stock

Paracetamol 80mg Suppositories – 10 Pack

8.80

Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,…

Out of stock

Description

Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation.

Paracetamol suppositories for infants aged 3 to 12 months.

 Dosage: Insert on suppository into the rectum up to four times daily.

Made by Phoenix Laboratories

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 80mg Suppositories – 10 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsParacetamol 80mg Suppositories - 10 Pack removeLyclear Treatment Spray & Comb 100ml removeCalpol SixPlus Fastmelts 12 Tablets removeNurofen for Children Six Plus Orange removeStrepsils +Plus Throat Spray 20ml removePanadol Baby Strawberrry 100ml remove
ImageParacetamol 80mg Suppositories – 10 PackLyclear Treatment Spray & Comb 100mlCalpol SixPlus Fastmelts 12 TabletsNurofen for Children Six Plus OrangeStrepsils +Plus Throat Spray 20mlPanadol Baby Strawberrry 100ml
SKU5011080162460
Rating
Price8.8014.993.3010.0013.809.504.99
Stock

Out of stock

Only 1 left in stock

Out of stock

AvailabilityOut of stockOnly 1 left in stockOut of stock
Add to cart

Read more

Add to cart

Add to cart

Select options

Read more

Add to cart

DescriptionParacetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Lyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...
ContentParacetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Paracetamol suppositories for infants aged 3 to 12 months.  Dosage: Insert on suppository into the rectum up to four times daily. Made by Phoenix LaboratoriesLyclear Treatment Spray is a clinically tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 100ml spray and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the Lyclear Spray to dry hair by holding approximately 10 cm from the hair and carefully spraying. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for 15 minutes.
  3. After 15 minutes apply sufficient amount of normal shampoo to the hair before wetting. Shampoo thoroughly then rinse with warm water. Wash the hair again.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days if necessary.
Active Ingredients  Mineral oil and dimethicone.
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which rapidly numbs the pain.
  • Contains lidocaine, a powerful local anaesthetic to rapidly numb pain
  • Contains two anibacterials to treat infection
  • Suitable from 18 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults 18 years and over. How to use? One dose (2 sprays) of sprays to the back of the throat every 2 hours. Do not take more than 8 doses in 24 hours. Active Ingredients  Each spray conmtains amylmetacresol 0.29mg, 2-4-dichlorobenzyl alcohol 0.58mg and lidocaine 0.78mg
Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

100ml, 200ml